# SDR DJFA2008040

- Difficulty date: April 9, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N482LX
- Make and model: Beech 400A
- Aircraft serial: RK413
- Aircraft time: 2,356 hours, 2,023 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED, WHEN PASSENGER NOTICED AN ELECTRICAL BURNING ODOR COMING FROM THE AREA BETWEEN THE FWD RT SEATS.  MAINT REMOVED THE RT SIDEWALL PANEL.  GROUND RUNS REVEALED NO DEFECT.  THE SIDEWALL WAS REINSTALLED AND THE AC WAS RETURNED TO SERVICE.
